# SDR 2006UALA02239

- Difficulty date: November 21, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 44,828 hours, 15,693 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ELECTRICAL ODOR IN CABIN NEAR DOOR 2L.  USING EXT PWR IN HGR, ALL CABIN USERS ON, VIDEO ETC, CEILING & FLOOR AREA AROUND 2L, UNABLE TO DETECT ANY ELECT ODOR.  CHECKED AREA ABOVE CLG, RAN APU AND ENGINES, ALL UTIL BUSSES, PACKS ETC, ENG, APU AIR & BLEEDS, NO ODOR DETECTED.  CREW REPORT COULD NOT BE VALIDATED.
